Just short of a month after receiving his second dose of Pfizer’s COVID-19 vaccine shot, a 16-year California teenager suddenly collapsed while having his online Math class. He was pronounced dead soon after.
According to the teen’s mother, her son was not taking any medications before his unexpected demise. She also pointed out that he did not have any congenital disabilities, physical and mental disabilities, illnesses, pre-existing conditions, or allergies before he died. Therefore, the only logical inference that could be made is that he died because of the COVID-19 jabs.
It was found that the 16-year old had his second dose of Pfizer’s experimental COVID-19 shot on April 3. Before his death, his mother shared that he had to stay in the hospital for eight days due to some sudden health problem he didn’t typically experience.
And while the teenager was participating in his online Math class via Zoom on April 27, he suddenly collapsed and died. His mother shared that her son had an excellent academic index and aspired to be a civil engineer. “He was the best thing in my life,” the distraught mother added.
On July 13, the late teenager’s mother reported the incident to the Vaccine Adverse Event Reporting System (VAERS). Unfortunately, her report is just one of the still-rising incidents involving severe and potentially fatal health problems experienced by younger individuals aged 18-24 years after getting the COVID-19 vaccine.
Children’s Health Defense, an American activist nonprofit group, revealed a few months back that the experimental COVID-19 vaccines produced by pharmaceutical companies like Pfizer and Moderna have been seen to encourage the development of cardiovascular issues like myocarditis and pericarditis, usually after the second dose.
According to the data gathered by Children’s Health Defense, the onset of these cardiovascular illnesses usually manifests “within seven days of receiving the second dose” and is “32 times greater” in younger males aged between 12 to 17 years old.
Pediatric specialist Dr. Patrick Whelan also pointed out that the spike protein used as a component of the COVID-19 vaccine can be deemed as “a potentially deadly toxin” for its ability to cause “microvascular injury” to the kidneys, liver, heart, and brain.
Notably, the Biden-led U.S. government is still pressuring its citizens to get the COVID-19 vaccine even with the still surging number of reports concerning the adverse health effects that it can bring about.